# SDR UALA2009062401779

- Difficulty date: June 23, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 42,018 hours, 5,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON IN FLT IN D-ZONE ABC AND ROWS 54-60 HJK.  REPLACED BATTERY PACK AT DEFECTIVE EMERGENCY LIGHT ON LT SIDE, NO DEFECT FOUND ON GROUND.
